JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE TRANSFORMS OF PYTHAGOREAN AND QUADRATIC MEANS OF WEIGHTED SHIFTS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE TRANSFORMS OF PYTHAGOREAN AND QUADRATIC MEANS OF WEIGHTED SHIFTS
Lee, Sang Hoon;
  PDF(new window)
 Abstract
In this article, we introduce the transforms of Pythagorean and quadratic means of weighted shifts. We then explore how the transforms of weighted shifts behaves, in comparison with the Aluthge transform.
 Keywords
Aluthge transform;Pythagorean mean transform;quadratic mean transform;subnormal;k-hyponormal;weighted shifts;
 Language
English
 Cited by
 References
1.
A. Aluthge, On p-hyponormal Operators for 0 < p < 1, Integral Equations Operator Theory, 13 (1990), 307-315. crossref(new window)

2.
J. Conway, The Theory of Subnormal Operators, Mathematical Surveys and Monographs, vol. 36, Amer. Math. Soc., Providence, 1991.

3.
R.E. Curto, Quadratically hyponormal weighted shifts, Integral Equations Operator Theory, 13 (1990), 49-66. crossref(new window)

4.
R. Curto, An operator-theoretic approach to truncated moment problems, in Linear Operators, Banach Center Publ. 38, 1997, 75-104.

5.
R. Curto and L. Fialkow, Recursively generated weighted shifts and the subnormal completion problem, Integral Equations Operator Theory 17 (1993), 202-246. crossref(new window)

6.
R. Curto and L. Fialkow, Recursively generated weighted shifts and the subnormal completion problem, II, Integral Equations Operator Theory 18 (1994), 369-426. crossref(new window)

7.
R. Curto, P. Muhly and J. Xia, Hyponormal pairs of commuting operators, Operator Theory: Adv. Appl. 35 (1988), 1-22.

8.
R. Curto, S. Park, k-hyponormality of powers of weighted shifts, Proc. Amer. Math. Soc. 131 (2002), 2762-2769.

9.
R. Curto, Y. Poon and J. Yoon, Subnormality of Bergman-like weighted shifts, J. Math. Anal. Appl. 308 (2005), 334-342. crossref(new window)

10.
R. Curto, J. Yoon, Jointly hyponormal pairs of subnormal operators need not be jointly subnormal, Trans. Amer. Math. Soc. 358 (2006), 5139-5159. crossref(new window)

11.
G. R. Exner, Aluthge transforms and $n$n-contractivity of weighted shifts. J. Operator Theory 61 (2009), no. 2, 419-438.

12.
C. Foias, I. Jung, E. Ko and C. Pearcy, Complete contractivity of maps associated with the Aluthge and Duggal transformations, Pacific J. Math. 209 (2003), 249-359. crossref(new window)

13.
S. H. Lee, W. Y. Lee and J. Yoon, Subnormality of Aluthge transform of weighted shifts, Integral Equations Operator Theory 72 (2012), 241-251. crossref(new window)

14.
S. H. Lee, W. Y. Lee and J. Yoon, The mean transform of bounded linear operators, J. Math. Anal. Appl. 410 (2014), 70-81. crossref(new window)

15.
V. Paulsen, Completely bounded maps and dilations, Pitmam Research Notes in Mathematics Series, vol. 146, Longman Sci. Tech., New York, 1986.

16.
A.L. Shields, Weighted shift operators and analytic function theory, Math. Surveys 13 (1974), 49-128.

17.
Ju. L. Smul'jan, An operator Hellinger integral, Mat. Sb. (N.S.) 49 (1959), 381-430 (in Russian).

18.
J. Stampfli, Which weighted shifts are subnormal?, Pacific J. Math. 17 (1966), 367-379. crossref(new window)

19.
Wolfram Research, Inc. Mathematica, Version 4.2, Wolfram Research Inc., Champaign, IL, 2002.